JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MONOTONE ITERATION SCHEME FOR A FORCED DUFFING EQUATION WITH NONLOCAL THREE-POINT CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MONOTONE ITERATION SCHEME FOR A FORCED DUFFING EQUATION WITH NONLOCAL THREE-POINT CONDITIONS
Alsaedi, Ahmed;
  PDF(new window)
 Abstract
In this paper, we apply the generalized quasilinearization technique to a forced Duffing equation with three-point mixed nonlinear nonlocal boundary conditions and obtain sequences of upper and lower solutions converging monotonically and quadratically to the unique solution of the problem.
 Keywords
quasilinearization;Duffing equation;nonlocal boundary value problem;quadratic convergence;
 Language
English
 Cited by
1.
Non-Monotone Convergence Schemes, Mathematical Modelling and Analysis, 2012, 17, 4, 589  crossref(new windwow)
2.
On nonlocal three-point boundary value problems of Duffing equation with mixed nonlinear forcing terms, Boundary Value Problems, 2011, 2011, 1, 47  crossref(new windwow)
 References
1.
B. Ahmad, A quasilinearization method for a class of integro-differential equations with mixed nonlinearities, Nonlinear Analysis: Real World Appl. 7 (2006), 997-1004 crossref(new window)

2.
B. Ahmad, Monotone iteration scheme for general three-point nonlinear boundary value problems, New Zealand J. Math. (to appear)

3.
B. Ahmad, A. Al-Saedi, and S. Sivasundaram, Approximation of the solution of non-linear second order integro-differential equations, Dynamic Systems Appl. 14 (2005), 253-263

4.
B. Ahmad, J. J. Nieto, and N. Shahzad, The Bellman-Kalaba-Lakshamikantham quasi-linearization method for Neumann problems, J. Math. Anal. Appl. 257 (2001), 356-363 crossref(new window)

5.
C. Bai and J. Fang, Existence of multiple positive solutions for nonlinear m-point bound-ary value problems, J. Math. Anal. Appl. 281 (2003), 76-85 crossref(new window)

6.
R. Bellman, Methods of Nonlinear Analysis, Vol. 2, Academic Press, New York, 1973

7.
R. Bellman and R. Kalaba, Quasilinearization and Nonlinear Boundary Value Problems, Amer. Elsevier, New York, 1965

8.
A. Buica, Quasilinearization for the forced Duffing equation, Studia Uni. BabenC S-Bolyia Math. 47 (2000), 21-29

9.
A. Cabada and J. J. Nieto, Quasilinearization and rate of convergence for higher order nonlinear periodic boundary value problems, J. Optim. Theory Appl. 108 (2001), 97-107 crossref(new window)

10.
W. Coppel, Disconjugacy, Lecture Notes in Mathematics, Vol. 220, Springer-Verlag, NewYork/Berlin, 1971

11.
P. W. Eloe and B. Ahmad, Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. Math. Lett. 18 (2005), no. 5, 521-527 crossref(new window)

12.
P. Eloe and Y. Gao, The method of quasilinearization and a three-point boundary value problem, J. Korean Math. Soc. 39 (2002), no. 2, 319-330

13.
C. P. Gupta, A second order m-point boundary value problem at resonance, Nonlinear Anal. 24 (1995), 1483-1489 crossref(new window)

14.
C. P. Gupta and S. Trofimchuck, A priori estimates for the existence of a solution for a multi-point boundary value problem, J. Inequal. Appl. 5 (2000), 351-365 crossref(new window)

15.
L. Jackson, Boundary value problems for ordinary differential equations, Studies in ordinary differential equations, pp. 93-127. Stud. in Math., Vol. 14, Math. Assoc. of America, Washington, D.C., 1977

16.
I. T. Kiguradze and A. G. Lomtatidze, On certain boundary value problems for second-order linear ordinary differential equations with singularities, J. Math. Anal. Appl. 101 (1984), 325-347 crossref(new window)

17.
V. Lakshmikantham, An extension of the method of quasilinearization, J. Optim. Theory Appl. 82 (1994), 315-321 crossref(new window)

18.
V. Lakshmikantham, Further improvement of generalized quasilinearization, Nonlinear Anal. 27 (1996), 223-227 crossref(new window)

19.
V. Lakshmikantham and A. S.Vatsala, Generalized Quasilinearization for Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, 1998

20.
E. S. Lee, Quasilinearization and Invariant Embedding, Academic Press, New York, 1968

21.
R. Ma, Existence theorems for a second order three-point boundary value problem, J. Math. Anal. Appl. 212 (1997), 430-442 crossref(new window)

22.
R. Ma, Existence and uniqueness of solutions to first-order three-point boundary value problems, Appl. Math. Lett. 15 (2002), 211-216 crossref(new window)

23.
V. B. Mandelzweig and F. Tabakin, Quasilinearization approach to nonlinear problems in physics with application to nonlinear ODEs, Computer Physics Comm. 141 (2001), 268-281 crossref(new window)

24.
J. J. Nieto and A. Torres, A nonlinear biomathematical model for the study of intracra-nial aneurysms, J. Neurological Science 177 (2000), 18-23 crossref(new window)

25.
S. Nikolov, S. Stoytchev, A. Torres, and J. J. Nieto, Biomathematical modeling and analysis of blood flow in an intracranial aneurysms, Neurological Research 25 (2003), 497-504 crossref(new window)

26.
I. Yermachenko and F. Sadyrbaev, Quasilinearization and multiple solutions of the Emden-Fowler type equation, Math. Model. Anal. 10 (2005), no. 1, 41-50